# SDR SWAA2019080635637

- Difficulty date: July 11, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RADIUS OF FRAME ABOVE ENTRY DOOR AT BS. 313, STR. 5L. / REPAIRED FRAME IAW ER AND EA.
